# SDR ASAA2023032142455

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,558 hours, 15,317 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 472G1L
- Condition: Faulty
- Location: Flight Deck
- Part time: 23,636 hours, 7,119 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/P A DOES NOT ENGAGE. A/P B OPERATES NORMAL. GROUNDED - YES. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34.
